MAUDE Adverse Event Report: COOK INC FEMORAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC FEMORAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number C-PMS-400-FA
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: pre-amendment.Investigation - evaluation: a review of the complaint history, device history record, quality control, and visual inspection of the returned device was conducted during the investigation.The device was not returned for analysis.Photos were provided by the customer.The photos show two small dark specks within the packaging of the device.One in the center of the packaging and one along the edge, possibly within or near the seal.The complaint device was not returned; therefore no physical examination could be performed.However, a document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Based on the information provided and the results of our investigation, a definitive root cause cannot be determined at this time, however appropriate measures have been initiated to address this failure mode.Per the [quality engineering] risk assessment, no further action is required.Monitoring will continue to be performed for similar complaints.
 
Event or Problem Description
It was reported during a quality inspection at a distribution center, one femoral artery pressure monitoring set contained an unidentified particle inside its primary packaging.As reported, the device will not be returned for evaluation and there was no patient contact.

Brand Name
FEMORAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7582800
Report Number1820334-2018-01668
Device Sequence Number11144090
Product Code DQO
UDI-Device Identifier00827002019096
UDI-Public(01)00827002019096(17)201228(10)8474555
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberC-PMS-400-FA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1